# SDR DALA2023091807628

- Difficulty date: September 17, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 49,516 hours, 34,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORKED CORRODED AREA RH CUSP WEB BTW STA Y=465 AND STA=484. ORIGINAL THICKNESS OF 0.020 IN AND MINIMUM REMAINING THICKNESS OF 0.014 IN. REWORKED AREA IS OUT LIMITS. SUMMARY OF NRC 00569: CORROSION LEVEL 2. RH CUSP WEB BTW STA Y=465 AND STA=484 WAS REPAIRED PER B717-200 SRM 53-00-55-2R PROCEDURE 4 FIG 215. (LP #2974299)
